Research ArticleOpen accessPhrase in the titleAnalytical Solutions of Riccati Fractional Equation with Coefficients Satisfying Differential Conditions with Arbitrary FunctionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 27 Dec 2017 · 7,211 accessesView PDFCite
56 articles for “Differential Conditions”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessEvery word in the titleA Computational Method Based on Bernstein Polynomials for Solving FredholmIntegro-Differential Equations under Mixed ConditionsMiloud Moussai, Lakhdar ChiterJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 27 Feb 2017 · 7,142 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-HarbiJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 6,826 accessesView PDFCite
Research ArticleOpen accessIn the keywordsExplicit Direct Integrators of RK Type for Solving Special Fifth-Order Ordinary Differential EquationsMohammed S. Mechee, Murtaza A. KadhimAmerican Journal of Applied Sciences, Vol. 13, Issue 12 · 26 Dec 2016 · 7,940 accessesView PDFCite
Research ArticleOpen accessIn the abstractRK4 Differential Equation to improve QoS in an eUTRAN LTE Network: A Deterministic vs. Stochastic ApproachBrou Pacôme, Pandry Ghislain, Bodjré Aka Hugues Félix, Oumtanaga SouleymaneJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 3 Jul 2025 · 5,877 accessesView PDFCite
Research ArticleOpen accessIn the abstractDifferential Response of Chitosan-Pretreated Rice Cultivars at the Seedling Stage to Drought Stress on Growth and Leaf MetabolitesWasinee Pongprayoon, Sataporn Deeying, Sakchai Hongthong et al.OnLine Journal of Biological Sciences, Vol. 25, Issue 1 · 20 Dec 2024 · 5,246 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Study of Static Instability of Pipe Conveying Incompressible Fluid under Different Boundary ConditionsDahmane Mouloud, Zahaf Samir, Sid Ahmed Slimane et al.American Journal of Engineering and Applied Sciences, Vol. 13, Issue 4 · 26 Nov 2020 · 6,577 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
Case ReportOpen accessIn the abstractRound Pneumonia in Adults Masquerading as Bronchogenic CarcinomaChandan Kumar, Abhishek, Pal Satyajit Singh Athwal et al.American Journal of Infectious Diseases, Vol. 14, Issue 4 · 7 Jan 2019 · 8,322 accessesView PDFCite
Research ArticleOpen accessIn the abstractParasite Fauna and Infection of Sheep with ParasitosisAssylbek Abdrashitovich Zhanabayev, Birzhan Yeleubaevich Nurgaliev, Abzal Kenesovich Kereyev et al.OnLine Journal of Biological Sciences, Vol. 22, Issue 4 · 6 Oct 2022 · 6,548 accessesView PDFCite